No open-access location is known for this record yet.
No open-access location is known for this record yet.
Bradford Cornell, J. Kimball Dietrich, Mean-Absolute-Deviation Versus Least-Squares Regression Estimation of Beta Coefficients, The Journal of Financial and Quantitative Analysis, Vol. 13, No. 1 (Mar., 1978), pp. 123-131
Loading…
Stored only when both papers are in the corpus — 35 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.